# SDR SWAA114177

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 79,694 hours, 72,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT AFT EXTERNAL EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
